| Catalog Number |
5C4466P |
| Medical Device Problem Code |
Product Quality Problem (1506)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/25/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the sponge of eleven (11) minicaps were white and dried out.This was identified before use of the devices for peritoneal dialysis therapy.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
D4: unique identifier (udi) #: the lot number is unknown, therefore, only a primary di number could be provided.The devices were discarded and the lot number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.